MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4119, 32CM GRASPER REPOS CART, 10/BX; NWV

APPLIED MEDICAL RESOURCES C4119, 32CM GRASPER REPOS CART, 10/BX; NWV
Model Number 1
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Incident description: (b)(4) incident reported by email by clinical procurement.Details of the complaint listed as "the blue pad from the tip of the grasper came off".Patient status: unknown.Type of intervention: unknown.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Visual inspection confirmed the complainant's experience of pad detachment.Based on the condition of the returned unit, it is likely that the reported event was caused during manufacturing, either from a lack of adhesive or from repositioning or readjusting the pad during curing.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C4119, 32CM GRASPER REPOS CART, 10/BX
Common Device Name
NWV
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6793276
Report Number2027111-2017-01935
Device Sequence Number11148080
Product Code NWV
UDI-Device Identifier00607915116859
UDI-Public(01)00607915116859(17)191214(30)01(10)1285427
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
1
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/14/2019
Device Model Number1
Device Catalogue Number1
Device Lot Number1285427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date08/14/2017
Supplement Report FDA Received Date10/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1